# SDR SWAA2022021022962

- Difficulty date: February 14, 2018
- Submitted: February 10, 2022
- Operation: Air carrier
- Aircraft: N7868K
- Make and model: Boeing 737-79P
- Aircraft serial: 29364
- Aircraft time: 36,252 hours, 24,889 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Former
- Condition: Cracked
- Location: Lwr Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H WING-TO-BODY FAIRING FORMER AT BS 500D COMMON TO PANEL 191AR AND L.E. CRACKED ON AFT SIDE (MARKED) / R/H WING TO BODY FAIRING FORMER WAS REMOVED & REPLACED ON NRC # T751602
